Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Topological Algebra and its Applications

Ed. by Sanchis, Manuel

1 Issue per year


Mathematical Citation Quotient (MCQ) 2016: 0.20


Emerging Science

Open Access
Online
ISSN
2299-3231
See all formats and pricing
More options …

Perfectly supportable semigroups are σ-discrete in each Hausdorff shift-invariant topology

Taras Banakh / Igor Guran
Published Online: 2013-05-06 | DOI: https://doi.org/10.2478/taa-2013-0001

Abstract

In this paper we introduce perfectly supportable semigroups and prove that they are σ-discrete in each Hausdorff shiftinvariant topology. The class of perfectly supportable semigroups includes each semigroup S such that FSym(X) ⊂ S ⊂ FRel(X) where FRel(X) is the semigroup of finitely supported relations on an infinite set X and FSym(X) is the group of finitely supported permutations of X.

Keywords: Semi-Zariski topology; supt-perfect semigroup; σ-discrete space; the group of finitely supported permutations; the semigroup of finitely supported relations

MSC: 20M20; 20B35; 22A15; 22A05; 54D45

  • [1] T. Banakh, The Solecki submeasures on groups, preprint (http://arxiv.org/abs/1211.0717).Google Scholar

  • [2] T. Banakh, I. Guran, I. Protasov, Algebraically determined topologies on permutation groups, Topology Appl. 159:9 (2012) 2258–2268.Web of ScienceGoogle Scholar

  • [3] T. Banakh, I. Protasov, O. Sipacheva, Topologization of sets endowed with an action of a monoid, preprint (http://arxiv.org/abs/1112.5729).Google Scholar

  • [4] E. Gaughan, Group structures of infinite symmetric groups, Proc. Nat. Acad. Sci. U.S.A. 58 (1967), 907–910. Google Scholar

  • [5] I. Guran, O. Gutik, O. Ravsky, I. Chuchman, On symmetric topologiacl semigroups and groups, Visnyk Lviv Univ. Ser. Mech. Math. 74 (2011), 61–73 (in Ukrainian).Google Scholar

  • [6] D.Mauldin (ed.), The Scottish Book. Mathematics from the Scottish Café, Birkhauser, Boston, Mass., 1981.Google Scholar

  • [7] S. Ulam, A Collection of Mathematical Problems, Intersci. Publ., NY, 1960.Google Scholar

About the article


Received: 2012-07-31

Accepted: 2012-11-25

Published Online: 2013-05-06


Citation Information: Topological Algebra and its Applications, ISSN (Online) 2299-3231, DOI: https://doi.org/10.2478/taa-2013-0001.

Export Citation

©2013 Versita Sp. z o.o.. This content is open access.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Taras Banakh and Heike Mildenberger
European Journal of Mathematics, 2016, Volume 2, Number 2, Page 493

Comments (0)

Please log in or register to comment.
Log in